# SDR HNAA2012071300860

- Difficulty date: July 13, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 58,385 hours, 65,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 445.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 31S BETWEEN BS 445.500 AND 467.000.  BLENDED CORROSION IAW SRM 51-20-11, ALODINE AND PRIMED IAW SRM 51-20-16, 51-20-36.
